Alert archive / Colorado / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 54, NWS Pueblo, CO

June 18, 2008Prowers County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jun 18, 2008, 3:21 PM MDT for Prowers County, Colorado. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 18, 2008, 3:21 PM MDT (21:21 UTC)
Expired
Jun 18, 2008, 3:50 PM MDT
In force
29 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon

County Prowers County, CO

The radar

The Goodland radar (KGLD), 171 km from the middle of the area, began a volume at 21:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 18, 12:16 PM MDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 9.4 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2008-06-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 147 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2008-06-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 84 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
147 J/kg
Mixed-layer CIN
-421 J/kg
Mixed-layer LCL
938 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
84 m²/s²
0-3 km storm-relative helicity
270 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS55 KPUB 182121
SVRPUB
COC099-182215-
/O.NEW.KPUB.SV.W.0054.080618T2121Z-080618T2215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
321 PM MDT WED JUN 18 2008

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL PROWERS COUNTY IN SOUTHEAST COLORADO...

* UNTIL 415 PM MDT...

* AT 319 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL...AND DAMAGING
  WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED OVER CENTRAL
  PROWERS COUNTY...OR ABOUT 23 MILES SOUTHEAST OF LAMAR...AND WAS    
  MOVING TOWARD THE EAST AT 10 MPH.

* THE SEVERE THUNDERSTORM WILL IMPACT MAINLY RURAL AREAS OF EAST
  CENTRAL PROWERS COUNTY.

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT
WEDNESDAY EVENING FOR SOUTHEAST COLORADO.

LAT...LON 3784 10237 3801 10233 3801 10203 3788 10204
      3787 10203 3777 10203 3776 10205
TIME...MOT...LOC 2121Z 279DEG 7KT 3791 10224

$$
4 follow-up statements
000 
WWUS55 KPUB 182127
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
327 PM MDT WED JUN 18 2008

COC099-182215-
/O.CON.KPUB.SV.W.0054.000000T0000Z-080618T2215Z/
PROWERS CO-
326 PM MDT WED JUN 18 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM MDT
FOR EAST CENTRAL PROWERS COUNTY...

AT 324 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE 
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS 
CENTERED OVER CENTRAL PROWERS COUNTY...ABOUT 10 MILES SOUTHWEST OF 
HOLLY...AND WAS MOVING TOWARD THE EAST AT 8 MPH.

THE SEVERE STORM WILL IMPACT MAINLY RURAL AREAS OF EAST CENTRAL
PROWERS COUNTY.

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT
WEDNESDAY EVENING FOR SOUTHEAST COLORADO.

LAT...LON 3784 10237 3801 10233 3801 10203 3788 10204
      3787 10203 3777 10203 3776 10205
TIME...MOT...LOC 2126Z 279DEG 7KT 3791 10223

$$
ROSE
000 
WWUS55 KPUB 182137
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
337 PM MDT WED JUN 18 2008

COC099-182215-
/O.CON.KPUB.SV.W.0054.000000T0000Z-080618T2215Z/
PROWERS CO-
337 PM MDT WED JUN 18 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM MDT
FOR EAST CENTRAL PROWERS COUNTY...

AT 333 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING PING PONG BALL SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS CENTERED OVER
EAST CENTRAL PROWERS COUNTY...OR 25 MILES SOUTHEAST OF LAMAR...AND
WAS MOVING TOWARD THE EAST AT 8 MPH.

THE SEVERE STORM WILL IMPACT MAINLY RURAL AREAS OF EAST CENTRAL
PROWERS COUNTY.

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT
WEDNESDAY EVENING FOR SOUTHEAST COLORADO.

LAT...LON 3782 10225 3799 10225 3801 10203 3788 10204
      3787 10203 3777 10203 3776 10205
TIME...MOT...LOC 2137Z 279DEG 7KT 3791 10220

$$
000 
WWUS55 KPUB 182146
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
346 PM MDT WED JUN 18 2008

COC099-182215-
/O.CON.KPUB.SV.W.0054.000000T0000Z-080618T2215Z/
PROWERS CO-
346 PM MDT WED JUN 18 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 415 PM MDT
FOR EAST CENTRAL PROWERS COUNTY...

AT 342 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING NICKEL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS CENTERED OVER
EAST CENTRAL PROWERS COUNTY...OR 21 MILES WEST OF SYRACUSE...AND WAS
MOVING TOWARD THE EAST AT 20 MPH.

THE SEVERE STORM WILL IMPACT MAINLY RURAL AREAS OF EXTREME EAST
CENTRAL PROWERS COUNTY.

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT
WEDNESDAY EVENING FOR SOUTHEAST COLORADO.

LAT...LON 3783 10220 3798 10220 3801 10203 3788 10204
      3787 10203 3777 10203 3776 10205
TIME...MOT...LOC 2146Z 287DEG 16KT 3788 10209

$$
ROSE
000 
WWUS55 KPUB 182150
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
350 PM MDT WED JUN 18 2008

COC099-182201-
/O.CAN.KPUB.SV.W.0054.000000T0000Z-080618T2215Z/
PROWERS CO-
351 PM MDT WED JUN 18 2008

...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR EAST
CENTRAL PROWERS COUNTY...

HAZARDOUS LIGHTNING MAY STILL BE IN THE AREA.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM MDT
WEDNESDAY EVENING FOR SOUTHEAST COLORADO.

LAT...LON 3783 10220 3798 10220 3801 10203 3788 10204
      3787 10203 3777 10203 3776 10205
TIME...MOT...LOC 2151Z 287DEG 16KT 3787 10206

$$
ROSE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 18, 4:12 AM MDT, 11 hours 9 minutes earlier.

Area forecast discussion, Jun 18, 4:12 AM MDT, 11 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
412 AM MDT WED JUN 18 2008

.SHORT TERM...
(TODAY AND TONIGHT)

IN GENERAL...LOW LEVEL MOISTURE SLIGHTLY LESS PLENTIFUL THAN
YESTERDAY...WITH DEWPOINTS THIS MORNING RUNNING 5-10F LOWER THAN
TUESDAY OVER THE EASTERN MOUNTAINS AND PLAINS. BY THIS
AFTERNOON...BEST INSTABILITY IS LOCATED ALONG THE KANSAS
BORDER...WITH CAPES FARTHER WEST ONLY IN THE 200-400 J/KG RANGE.
STILL A GOOD DEAL OF WEAK UPPER LEVEL FORCING...AS RIBBON OF HIGHER
PV AND VARIOUS MINOR WAVES ROUND THE CREST OF THE UPPER RIDGE. GIVEN
THE LACK OF MOISTURE/INSTABILITY...EXPECT ONLY VERY ISOLATED TSRA
OVER THE MOUNTAINS AND I-25 CORRIDOR TODAY...AND WILL TRIM BACK POPS
ACCORDINGLY. FARTHER EAST...SCATTERED POPS LOOK FINE ALONG THE KS
BORDER...WHERE CAPES CLIMB ABOVE 1000 J/KG. ENOUGH 0-6 KM SHEAR
(40-50 KNOTS) FOR SEVERE...SO WILL MENTION ONE OR TWO SEVERE STORMS
OVER THE FAR EAST IN THE HWO LATER THIS MORNING. TEMP WISE...EXPECT
MAXES A DEGF OR TWO WARMER MOST AREAS...WITH SLIGHTLY DRIER AIR
MASS. FOR TONIGHT...BOTH NAM AND GFS SUGGEST A WEAK NORTHERLY SURGE
OVER THE PLAINS THIS EVENING...WITH HIGHER DEWPOINTS PUSHING BACK
WEST TOWARD THE MOUNTAINS BY 06Z. DOUBT THIS WILL BE ENOUGH TO
GENERATE MUCH CONVECTION AS UPSLOPE FLOW WEAKENS CONSIDERABLY BY
MORNING...BUT MIGHT BE JUST ENOUGH LIFT TO BRING SOME PATCHY LOW
CLOUDS AND FOG BACK INTO THE FAR SOUTHEAST BY MORNING. MADE FEW
CHANGES TO OVERNIGHT GRIDS.  --ETP

.LONG TERM...
(THURSDAY THROUGH TUESDAY)

THURSDAY THROUGH SATURDAY...THIRD DAY IN THE ROW WHERE THE EXTENDED
FORECAST SOLUTION LOOKS VERY FAMILIAR. MODELS CONTINUE IN KEEPING
THE AXIS OF THE UPPER RIDGE OF HI PRES OVER THE 4 CORNERS INTO THE
WEEKEND...WITH MULTIPLE UPPER DISTURBANCES RIDING AROUND THE RIDGE
AND DOWN ACROSS EASTERN CO. COUPLED WITH AVAILABLE LLVL
MOISTURE...THERE WILL BE A DAILY SHOT AT ISOLATED CONVECTION ACROSS
THE E PLAINS AND E SLOPES OF THE SOUTHERN FRONT RANGE EACH AFTN AND
EVE. GIVEN PAST PERFORMANCE OF STORM ACTIVITY THE PAST FEW
DAYS...DECIDED TO LOWER POPS OUT OF THE SCATTERED REALM FOR NOW.
LOOKING AT 0-6 KM BULK SHEAR AND SFC CAPE CHARTS...THERE WILL ALSO
BE THE DAILY CHANCE FOR A FEW OF THE STORMS TO BECOME SEVERE...MOST
LIKELY ALONG THE CO/KS BORDER. WESTERN PORTIONS OF THE CWA WILL
REMAIN FOR THE MOST PART HOT AND DRY. TEMPS ARE FORECAST TO REMAIN
AT OR SLIGHTLY ABOVE NORMAL LEVELS THROUGH THE EXTENDED FORECAST.

SUNDAY THROUGH TUESDAY...LONG RANGE MODELS STILL SHOW A LONGWAVE
TROUGH MOVING ONSHORE ACROSS THE WEST COAST BEGINNING SUNDAY...WHICH
COULD EDGE THE UPPER RIDGE TO THE EAST SLIGHTLY AND USHER IN A MORE
SW FLOW ALOFT FOR THE ROCKY MT REGION. THIS WOULD MEAN DRY AND WARM
CONDITIONS FOR THE CWA TO START THE NEW WORK WEEK...AND A POSSIBLE
RETURN TO CRITICAL FIRE WEATHER CONDITIONS...DEPENDENT ON WINDS.
STAY TUNED. MOORE

&&

.AVIATION...
VFR AT ALL TAF SITES TODAY...WITH VERY ISOLATED -SHRA/-TSRA POSSIBLE
LATE THIS AFTERNOON AND EARLY THIS EVENING PRODUCING SOME GUSTY
WINDS...BUT LITTLE IN THE WAY OF CIG/VIS RESTRICTION. SOME PATCHY
MVFR STRATUS POSSIBLE LATE TONIGHT EAST OF I-25 AND ALONG THE PALMER
DIVIDE...BUT WILL KEEP MENTION OUT OF THE KCOS TAF FOR NOW...AS WEAK
NORTHEAST SURFACE WINDS SHOULD TEND TO DISSIPATE ANY LOWER CLOUDS
MOVING SOUTH FROM THE HIGHER TERRAIN.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

10/27
Hazardous weather outlook, Jun 18, 6:47 AM MDT, 8 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
647 AM MDT WED JUN 18 2008

COZ058>089-093>099-191300-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
647 AM MDT WED JUN 18 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE FORECAST TO DEVELOP OVER FAR SOUTHEAST
PLAINS TODAY...WITH ONE OR TWO SEVERE STORMS POSSIBLE ALONG AND EAST
OF A LINE FROM LA JUNTA TO TRINIDAD LATE THIS AFTERNOON AND EARLY
THIS EVENING. WIND GUSTS IN EXCESS OF 60 MPH...LARGE HAIL 1 TO 2
INCHES IN DIAMETER AND FREQUENT CLOUD TO GROUND LIGHTNING ARE ALL
POSSIBLE WITH THUNDERSTORMS OVER THE PLAINS TODAY AND THIS EVENING.

FARTHER WEST OVER THE MOUNTAINS...VALLEYS AND INTERSTATE 25
CORRIDOR...ONLY ISOLATED THUNDERSTORMS ARE FORECAST...WITH WIND
GUSTS TO 50 MPH AND OCCASIONAL CLOUD TO GROUND LIGHTNING THE MAIN
THREATS. LITTLE OR NO RAINFALL IS EXPECTED WITH THESE STORMS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ISOLATED THUNDERSTORMS WILL BE POSSIBLE ACROSS THE SOUTHEAST
PLAINS AND MOUNTAINS THURSDAY THROUGH SATURDAY. THE MAIN THREATS
FROM THESE THUNDERSTORMS WILL BE CLOUD TO GROUND LIGHTNING...WIND
GUSTS AROUND 45 MPH...AND POSSIBLY SOME HAIL AROUND 1/2 INCH IN
DIAMETER.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
LIKELY AFTER 2 PM MDT FOR THE EASTERN PLAINS.

In the hours before

Local storm report, Jun 18, 2:41 PM MDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PUEBLO CO
241 PM MDT WED JUN 18 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0226 PM     HAIL             11 W TWO BUTTES         37.56N 102.60W
06/18/2008  E0.75 INCH       BACA               CO   PUBLIC

            3/4 INCH HAIL LASTED APPROXIMATELY 1 MINUTE

&&

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 18, 2:04 AM MDTRiver Flood WarningPUBFremont7 days
Jun 18, 2:26 PM MDTSevere Thunderstorm WarningPUBBaca, Prowers35 min
Jun 18, 3:41 PM MDTSevere Thunderstorm WarningPUBBaca47 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.